# SDR FDEA202408051248

- Difficulty date: August 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246403201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE RIB GOUGE WAS FOUND ON THE UPPER FLANGE OF THE ANTI-ICE DUCT   CUT-OUT AT STA WOFX-259.4 TRIMMED OUT AND INSTALLED THE REPAIR ANGLE AT RH WING LEADING EDGE RIB WOFX-259.4   I.A.W FEDEX EA NO:T6-5710-T0380442 P1, SEQ NO:984, TITLE:WING-BASIC WING STRUCTURE-RH   WING-FIXED LEADING EDGE-RIB AT WOFX-259.4-GOUGE DAMAGES. THE REPAIR CLASSIFED AS   CAT.A MAJOR PER GMM 6-2-100.
